# SDR USAA2011072200001

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 8,948 hours, 1,150 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - R-1 DOOR ASSIST CYLINDER PRESSURE LOW.  MAINTENANCE SERVICED THE R1 DOOR ASSIST CYLINDER PER MM 52-10-00-600-802.  LEAK CHECK IS GOOD.
